| Model Number |
1012271-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo, moderately calcified, moderately tortuous, left circumflex artery (lcx)lesion with 90% stenosis.A 2.25 x 8mm trek bdc was prepared prior to use according to the instructions for use, with no issues.The bdc was advanced with resistance noted with the target lesion for pre-dilation.However, the bdc ruptured during the second inflation at 8 atmospheres.Therefore, the procedure was completed with another trek bdc.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and moderately calcified lesion resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during the second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.